# SDR QXEA2024031800063

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 17,451 hours, 11,370 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING LEVEL-OFF, #2 LP VIB INDICATED 4.0, WHICH GRADUALLY REDUCED TO 3.2 IN CRUISE. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE. REF MCN NO E770001-01 ISSUE 07. INFORMATION ONLY. ENGINE #2 HAD A TRANSIENT VIBRATION EVENT.  NO MTX ACTION REQUIRED PER MCN NO E770001-01. AIRCRAFT OKAY FOR SERVICE. VISUAL INSPECTION OF #2 ENGINE FAN BLADES SHOWS NO DAMAGE OR DEFECTS. RETURNED TO SERVICE.
